# SDR XNOA1206

- Difficulty date: November 1, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 38,772 hours, 31,974 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT CONTROL POSITION INDICATOR RIGHT -SP- SPOILER INDICATION FAILED.  REMOVED AND REPLACED FCPI IAW A300 AMM 27-15-00, SYSTEM OPS CHECK GOOD.
